# SDR SWAA2021091000853

- Difficulty date: August 2, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 140CF SPLICE PLATE FWD CUT OUT OF DOOR AT AFT CARGO COMPARTMENT ; 2021-368266 / [01] REPLACED PANEL 140CF SPLICE PLATE FWD CUT OUT OF DOOR AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 PART NUMBER USED 453A2611-1 PO 2020 181966; [02] TASK COMPLETED
